Open Access
2016 Nonholonomic Ricci Flows of Riemannian Metrics and Lagrange-Finsler Geometry
M. Alexiou, P.C. Stavrinos, S.I. Vacaru
Author Affiliations +
J. Phys. Math. 7(2): 1-14 (2016). DOI: 10.4172/2090-0902.1000162


In this paper, the theory of the Ricci flows for manifolds is elaborated with nonintegrable (nonholonomic) distributions defining nonlinear connection structures. Such manifolds provide a unified geometrical arena for nonholonomic Riemannian spaces, Lagrange mechanics, Finsler geometry, and various models of gravity (the Einstein theory and string, or gauge, generalizations). Nonhlonomic frames are considered with associated nonlinear connection structure and certain defined classes of nonholonomic constraints on Riemann manifolds for which various types of generalized Finsler geometries can be modelled by Ricci flows. We speculate upon possible applications of the nonholonomic flows in modern geometrical mechanics and physics.


Download Citation

M. Alexiou. P.C. Stavrinos. S.I. Vacaru. "Nonholonomic Ricci Flows of Riemannian Metrics and Lagrange-Finsler Geometry." J. Phys. Math. 7 (2) 1 - 14, 2016.


Published: 2016
First available in Project Euclid: 31 August 2017

Digital Object Identifier: 10.4172/2090-0902.1000162

Keywords: Geometric flows , Lagrange and Finsler geometry , nonholonomic Riemann manifolds , nonlinear connections

Rights: Copyright © 2016 Ashdin Publishing (2009-2013) / OMICS International (2014-2016)

Vol.7 • No. 2 • 2016
Back to Top